Migraine and Bell's palsy - from FDA reports
Bell's palsy is found among people with Migraine, especially for people who are female, 40-49 old, take medication Imitrex and have Birth control. This review analyzes which people have Bell's palsy with Migraine. It is created by eHealthMe based on reports of 39 people who have Migraine from FDA , and is updated regularly.
What to expect?
You are not alone!
Personalized health information
On eHealthMe you can find out what patients like me (same gender, age) reported their drugs and conditions on FDA since 1977. Our tools are simple to use, anonymous and free. Start now >>>
On Oct, 19, 2017
39 people who have Migraine and Bell'S Palsy are studied.
Number of reports submitted per year:
Gender of people who have Migraine and experience Bell'S Palsy *:
- female: 89.74 %
- male: 10.26 %
Age of people who have Migraine and experience Bell'S Palsy *:
- 0-1: 0.0 %
- 2-9: 0.0 %
- 10-19: 2.94 %
- 20-29: 17.65 %
- 30-39: 29.41 %
- 40-49: 38.24 %
- 50-59: 8.82 %
- 60+: 2.94 %
Top co-existing conditions for these people *:
- Rheumatoid Arthritis (2 people, 5.13%)
- Oral Contraception (2 people, 5.13%)
- Birth Control (2 people, 5.13%)
- Temporomandibular Joint Syndrome (1 person, 2.56%)
- Multiple Allergies (1 person, 2.56%)
Most common drugs for these people *:
- Imitrex (11 people, 28.21%)
- Topamax (6 people, 15.38%)
- Relpax (6 people, 15.38%)
- Neurontin (4 people, 10.26%)
- Aspirin (4 people, 10.26%)
Top symptoms for these people *:
- Speech Impairment (adult) (11 people, 28.21%)
- Stroke (10 people, 25.64%)
- Transient Ischaemic Attack (7 people, 17.95%)
- Memory Loss (6 people, 15.38%)
- Hemiparesis (6 people, 15.38%)
* Approximation only. Some reports may have incomplete information.
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
Subscribe to the study: get notified of updates to the study.
Do you have Bell's palsy and Migraine?
- Check symptoms - is your bell's palsy caused by a drug or a condition?
- Get alerts to symptoms - forecast your symptoms and get alerts
- Join related support groups - you are not alone, join a support group on ehealth.me
- Report the side effect - help people in need and in real time
- Ask a question - ask a question related to the study
- write a review - share your experience related to the study
- More tools...
Expand the study to include reports from both FDA and eHealthMeBell's palsy and Migraine from FDA and eHealthMe reports
Migraine (headache) can be treated by Topamax, Topiramate, Maxalt, Propranolol hydrochloride, Amitriptyline hydrochloride (latest reports from 88,450 Migraine patients)
Bell's palsy (facial paralysis) has been reported by people with high blood pressure, rheumatoid arthritis, multiple sclerosis, depression, hepatitis c (latest reports from 5,611 Bell's palsy patients).
Browse all symptoms of Migrainea b c d e f g h i j k l m n o p q r s t u v w x y z
Could your drugs cause Bell's palsyBell's palsy
Other conditions that could case Bell's palsyBell's palsy
What would happen?
Can you answer these questions?
I have been on brand name Cymbalta for one year effective April 2017. My insurance made me switch to generic in April and on May 21 I began having facial numbness and tingling. Took Valtrex in case it was shingles. Returned June 10 into full blown Bells palsy with tics, but affecting both ...
I have had Bells Palsy for over 9 months. My recovery so far is at about 75%. About 2 weeks ago I got pink eye in both of my eyes, antibiotic drop are doing nothing. My non palsy eye is almost back to normal & had very little swelling. However, my left eye (bells palsy side) is almost swollen ...
You may be interested in these reviews
I have had headaches daily for the past 10 years and within the past 6 years they have gotten worse I have a migraine everyday! They tried Topomax which didn't work it made me lose excessive amounts of weight. The migraines rule my life. I don't have the option of not going to work so I battle ...
After 1 week on atenolo I started feeling bad. After 3 weeks I thought I was going to pass out and was nauseous and lightheaded. I stopped taking the atenolol and ended up in emergency with bp of 180/115 and terrible symptoms like tight chest, anxiety, internal shaking, massive nausea, ...
I'm new to the group. I've been taking Serroquel for years and I've developed facial palsy my doctor is finally weaning me off of it and I'm hoping I'm wondering whether this facial paralysis will disappear gradually or if it's permanent. I'd like to hear comments from others experiencing the ...